# SDR ASAA2014091809137

- Difficulty date: September 18, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,896 hours, 8,649 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 4991
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 28,902 hours, 8,650 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TSR ISSUED DUE TO HISTORY OF NR 1 IDG FREQUENT SERVICING, ACFT GROUNDED. ACCOMPLISHED NR 1 ENG IDG STATIC LEAK CHECK IAW MM 24-11-00, FOUND AIR/OIL COOLER LEAKING.  R & R OIL COOLER IAW MM 24-11-21, RAN NR 1 ENG ACCOMPLISHED LEAK CHECK OF IDG, COOLER AND PLUMBING NO LEAKS NOTED.
